# SDR IPXA1568815

- Difficulty date: August 13, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON ATTACH BRACKET FOR CREASE BEAM FWD SIDE OF BS 680 FLOORBEAM RBL 64, WL 201.  REPLACED BRACKET (FITTING) IAW SRM 51-40-02-0G, SRM 53-30-13-0I 1, SR, 51-10-02-0G, AMM 51-31-01-2, DWG 143N5275, SRM 51-40-05-0G, AMM 51-21-10-7
